# SDR SWAA2018032720760

- Difficulty date: February 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142011220
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY EMERGENCY EXIT LIGHT WIRE CONNECTOR BROKEN.    REPAIRED THE WIRE IAW WDM.
